# SDR P2EA00098

- Difficulty date: March 16, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

YXD - DURING C-CHECK, UPPER FLOORBEAM WEB AT BS 328 RBL 42.5 WL 208.1 WITH HOLES DOUBLER DRILLED, LENGTH .1855, WIDTH .20 INCH IN FOUR PLACES.  REPAIRED UPPER FLOORBEAM WEB AT BS 328, WL 208.1 RBL 42.5 WITH WEB SPLICE INCORRECTED PER SRM 51-40-3 FIG 1.  WORK ACCOMPLISHED ON NON-ROUTINE NR 0343.  (M)
